• marybeth's Avatar

    marybeth asked a questionBreast Cancer

    Exemestane issue (I think?)

    • barryboomer's Avatar
      barryboomer

      They don't want to admit it BUT it's all from the Meds including Chemo. I have heard this SO MAY times.....Take a Break....Go mostly Vegan and look up Special Anti Cancer Supplements. Stop the Killing and get on with the Healing....Good Luck!

      12 months ago
    • gpgirl70's Avatar
      gpgirl70

      I started Arimidex/anastrozole after finishing my chemo and radiation. I had really severe joint pain and pain in my feet and hands. I have stopped anastrozole now for a month and I still have joint pain although it has decreased. However, the pain in my feet and hands is still there. My oncologist said it is a side effect of the chemo. So some of your issues may still be lingering effects from chemo.

      I am starting exemestane today. I want to keep taking AIs as well because of the clinical trials showing they can reduce recurrence by as much as 40% over no hormone treatment. I do eat a mostly organic vegan diet, no dairy, no added sugar, take supplements, drink matcha green tea, yoga, and so on. I believe my diet, exercise, and mindfulness is making my life, health and well-being better. For instance, I have not had a cold since before I had cancer and my husband is a teacher and has been really sick several times. However, and this is a big however, there are no supplements, diet, etc that provide the same mechanism for preventing estrogen-positive breast cancer recurrence as aromatase inhibitors. If there is, then, by all means someone enlighten me.

      12 months ago
  • marybeth's Avatar

    marybeth started following

  • marybeth's Avatar

    marybeth started following

  • marybeth's Avatar

    marybeth started following

  • marybeth's Avatar

    marybeth started following

  • marybeth's Avatar